# SDR AU970356

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- Propeller: Mcauly 2A34C203
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 12600741
- Condition: Seized
- Location: Elev Tab Control
- Component: 12600741
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM TAB ACTUATOR SEIZED - INVESTIGATION FOUND THE ACTUATOR JACK SCREW TO BE CORRODED (RUSTY) OVER THE ENTIRE LENGTH WITH NO EVIDENCE OF LUBRICATION - CAUSED BY A COMBINATION OF HIGH PRESSURE WASHES REMOVING GREASE FROM THE JACK AND OPERATIONS IN A COASTAL ENVIRONMENT
